# SDR DL73S961415

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 662
- Component: 6545410224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL ZERO FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT STA 662.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPICAL PER BACO S/B 737-57-1210.  THIS ERA WILL INSTALL THE S/B REPAIR FOR THIS CONDITION.
